Alert archive / Texas / River Flood Warnings in 2017
River Flood Warning 4, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this river flood warning at Mar 6, 2017, 7:55 PM CST for Calhoun County, Refugio County, Victoria County, Texas. It took effect at Mar 8, 2017, 9:00 AM CST. It was in force for 55 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 6, 2017, 7:55 PM CST (01:55 UTC)
- In effect from
- Mar 8, 2017, 9:00 AM CST
- Expired
- Mar 10, 2017, 4:00 PM CST
- In force
- 55 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Calhoun County, TX, Refugio County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 107 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River near Bloomington (DUPT2). The gauge peaked at 20.32 ft at Mar 8, 2017, 5:00 PM CST.
- Action stage
- 20 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08177520, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
378
WGUS44 KCRP 070155
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
755 PM CST MON MAR 6 2017
...The National Weather Service in Corpus Christi has issued a Flood
Warning for the following river in Texas...
Guadalupe River Near Bloomington affecting Calhoun...Refugio and
Victoria Counties
.Recent heavy rainfall over the aforementioned river basins will
result in river rises above flood stage during the next few days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property. River stage forecasts
are based on observed and predicted rainfall. If actual
rainfall varies from forecast values, forecast river stages
will vary accordingly.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-391-469-071955-
/O.NEW.KCRP.FL.W.0004.170309T0959Z-170310T2200Z/
/DUPT2.1.ER.170309T0959Z.170309T1800Z.170310T0600Z.NO/
755 PM CST MON MAR 6 2017
The National Weather Service in Corpus Christi has issued a
* Flood Warning for the Guadalupe River near Bloomington.
* from early Thursday morning to late Thursday night, or until the
warning is cancelled.
* At 7 PM Monday, the stage was 17.2 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: Rise above flood stage early Thursday morning, crest
near 20.3 feet early Thursday afternoon, fall below flood stage
late Thursday night.
* At 20.0 feet, minor lowland flooding occurs, with the flow reaching
the right flood plain near the Invista Plant near Bloomington.
Downstream above Highway 35, the flow escapes into the left flood
plain cutting off the lowest homes.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Guadalupe River
Bloomington 20 17.2 Mon 7 PM 17.2 18.5 20.1 19.7 18.0
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$6 follow-up statements
996
WGUS84 KCRP 071440
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
840 AM CST TUE MAR 7 2017
...The Flood Warning continues for the following river in Texas...
Guadalupe River Near Bloomington affecting Calhoun...Refugio and
Victoria Counties
.Recent rainfall upstream and over the area will cause the aforementioned
river to rise above flood stage within the next few days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather
information, as additional rainfall could affect crest
forecasts.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-391-469-080840-
/O.EXT.KCRP.FL.W.0004.170308T1424Z-170311T0100Z/
/DUPT2.1.ER.170308T1424Z.170309T1200Z.170310T0900Z.NO/
840 AM CST TUE MAR 7 2017
...Flood Warning extended until Friday evening...The Flood Warning
continues for the Guadalupe River Near Bloomington.
* from Wednesday morning to Friday evening...or until the warning is
cancelled.
* At 8:00 AM Tuesday the stage was 17.6 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: The river is forecast to rise above flood stage by tomorrow
morning and continue to rise to near 20.8 feet by Thursday morning.
Then the river will fall below flood stage by Friday.
* At 20.0 feet Minor lowland flooding occurs, with the flow reaching
the right flood plain near the Invista Plant near Bloomington.
Downstream above Highway 35, the flow escapes into the left flood
plain cutting off the lowest homes.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Guadalupe River
Bloomington 20 17.6 Tue 08 AM 19.8 20.8 19.8 17.6 16.1
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$
KW835
WGUS84 KCRP 080144
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
744 PM CST TUE MAR 7 2017
...The Flood Warning continues for the following rivers in Texas...
Guadalupe River Near Bloomington affecting Calhoun...Refugio and
Victoria Counties
.Recent rainfall over the area will keep the aforementioned
rivers above flood stage for the next few days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather
information, as additional rainfall could affect crest
forecasts.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-391-469-081944-
/O.EXT.KCRP.FL.W.0004.170308T1500Z-170310T1900Z/
/DUPT2.1.ER.170308T1500Z.170309T0600Z.170310T0300Z.NO/
744 PM CST TUE MAR 7 2017
The Flood Warning continues for the Guadalupe River Near Bloomington.
* from Wednesday morning to Friday afternoon...or until the warning
is cancelled.
* At 7:00 PM Tuesday the stage was 18.5 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: Rise above flood stage by tomorrow late morning and
continue to rise to near 20.7 feet by early Thursday morning. The
river will fall below flood stage by Thursday before midnight.
* At 20.0 feet Minor lowland flooding occurs, with the flow reaching
the right flood plain near the Invista Plant near Bloomington.
Downstream above Highway 35, the flow escapes into the left flood
plain cutting off the lowest homes.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Guadalupe River
Bloomington 20 18.5 Tue 07 PM 19.7 20.6 19.4 17.9 16.9
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$
95/TJC178
WGUS84 KCRP 081515
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
915 AM CST WED MAR 8 2017
...The Flood Warning continues for the following river in Texas...
Guadalupe River Near Bloomington affecting Calhoun...Refugio and
Victoria Counties
.Recent rainfall upstream and over the area will cause the aforementioned
river to rise and remain above flood stage for the next few days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather
information, as additional rainfall could affect crest
forecasts.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-391-469-090915-
/O.EXT.KCRP.FL.W.0004.000000T0000Z-170310T1600Z/
/DUPT2.1.ER.170308T0621Z.170308T0630Z.170310T0000Z.NO/
915 AM CST WED MAR 8 2017
The Flood Warning continues for the Guadalupe River Near Bloomington.
* until Friday morning...or until the warning is cancelled.
* At 8:00 AM Wednesday the stage was 19.8 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: The river will rise above flood stage by this afternoon
and continue to rise to near 20.5 feet by early Thursday morning.
The river will then begin to fall and drop below flood stage by
late Thursday evening.
* At 20.0 feet Minor lowland flooding occurs, with the flow reaching
the right flood plain near the Invista Plant near Bloomington.
Downstream above Highway 35, the flow escapes into the left flood
plain cutting off the lowest homes.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Thu Fri Sat Sun Mon
Guadalupe River
Bloomington 20 19.8 Wed 08 AM 20.5 19.2 17.2 16.3 15.6
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$
KW474
WGUS84 KCRP 090132
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
732 PM CST WED MAR 8 2017
...The Flood Warning continues for the following rivers in Texas...
Guadalupe River Near Bloomington affecting Calhoun...Refugio and
Victoria Counties
.Recent rainfall over the area will keep the aforementioned
rivers above flood stage for the next few days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather
information, as additional rainfall could affect crest
forecasts.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-391-469-091932-
/O.EXT.KCRP.FL.W.0004.000000T0000Z-170310T1900Z/
/DUPT2.1.ER.170308T0621Z.170308T0630Z.170310T0300Z.NO/
732 PM CST WED MAR 8 2017
...Flood Warning extended until Friday afternoon...The Flood Warning
continues for the Guadalupe River Near Bloomington.
* until Friday afternoon...or until the warning is cancelled.
* At 7:00 PM Wednesday the stage was 20.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: The river will continue rising to near 20.5 feet by
tomorrow morning. The river will fall below flood stage tomorrow
late evening.
* At 20.0 feet Minor lowland flooding occurs, with the flow reaching
the right flood plain near the Invista Plant near Bloomington.
Downstream above Highway 35, the flow escapes into the left flood
plain cutting off the lowest homes.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Thu Fri Sat Sun Mon
Guadalupe River
Bloomington 20 20.1 Wed 07 PM 20.5 19.4 18.0 16.9 16.3
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$
TJC721
WGUS84 KCRP 091540
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
940 AM CST THU MAR 9 2017
...The Flood Warning continues for the following rivers in Texas...
Guadalupe River Near Bloomington affecting Calhoun...Refugio and
Victoria Counties
.Recent rainfall over the area will keep the aforementioned
river above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather
information, as additional rainfall could affect crest
forecasts.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-391-469-100940-
/O.EXT.KCRP.FL.W.0004.000000T0000Z-170310T1112Z/
/DUPT2.1.ER.170308T0621Z.170308T0630Z.170309T1912Z.NO/
940 AM CST THU MAR 9 2017
The Flood Warning continues for the Guadalupe River Near Bloomington.
* Until tonight...or until the warning is cancelled.
* At 9:00 AM Thursday the stage was 20.0 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* At 20.0 feet Minor lowland flooding occurs, with the flow reaching
the right flood plain near the Invista Plant near Bloomington.
Downstream above Highway 35, the flow escapes into the left flood
plain cutting off the lowest homes.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Guadalupe River
Bloomington 20 20.0 Thu 09 AM 19.0 17.9 16.6 15.7 15.2
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$
88850
WGUS84 KCRP 100123
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
723 PM CST THU MAR 9 2017
...The Flood Warning is cancelled for the following rivers in
Texas...
Guadalupe River Near Bloomington affecting Calhoun...Refugio and
Victoria Counties
.Recent rainfall over the area will keep the aforementioned
rivers above flood stage for the next few days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather
information, as additional rainfall could affect crest
forecasts.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-391-469-100153-
/O.CAN.KCRP.FL.W.0004.000000T0000Z-170310T1112Z/
/DUPT2.1.ER.170308T0621Z.170308T0630Z.170309T2325Z.NO/
723 PM CST THU MAR 9 2017
The Flood Warning is cancelled for the Guadalupe River Near Bloomington.
* At 7:00 PM Thursday the stage was 19.8 feet.
* No flooding is forecast.
* Fell below flood stage at 5:25 PM Thursday.
* Flood stage is 20.0 feet.
* Forecast: The river will continue to fall to 17.9 feet by Saturday
morning. This is the last forecast for this event.
* At 20.0 feet Minor lowland flooding occurs, with the flow reaching
the right flood plain near the Invista Plant near Bloomington.
Downstream above Highway 35, the flow escapes into the left flood
plain cutting off the lowest homes.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Guadalupe River
Bloomington 20 19.8 Thu 07 PM 19.0 17.9 16.6 15.7 15.2
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$
TJCWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Mar 6, 5:46 PM CST, 2 hours 9 minutes earlier.
Area forecast discussion, Mar 6, 5:46 PM CST, 2 hours 9 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Corpus Christi TX
546 PM CST Mon Mar 6 2017
.DISCUSSION...
Updated for the 00Z Aviation Discussion.
&&
.AVIATION...
Gusty SE wind will begin to decouple over the next few hours.
Will see an increase in clouds overnight lowering to MVFR this
EVNG dropping to even IFR around/after 06Z with MVFR BR. Wind
will gradually back out of the east Tues MRNG with the approach of
the cold front...becoming more NE after passage. SHRAs expected
through mid MRNG but transition to SHRAs/TSRAs late MRNG/AFTN with
frontal passage. Best chances for TSRA resides at VCT but will
include at ALI-CRP. Prefrontal trough will back winds out of the
NE at LRD early..however tail end of front is not expected to pass
through LRD until toward the end of TAF period. For now will
leave at VCSH at LRD but may need to add TSRA later with the
frontal passage.
&&
.PREVIOUS DISCUSSION... /Issued 408 PM CST Mon Mar 6 2017/
SHORT TERM (Tonight through Tuesday Night)...
A mix of clouds and patchy fog is expected tonight due to drier
mid/upper levels and low level moisture. A 30KT Low Level Jet is
progged for tonight which will result in more stratus and less fog.
By Tue, a cold front is progged to move into the north and
northwestern CWA late morning then slowly drift SE toward the coast
by late afternoon. There is uncertainty as to where the weak frontal
bdry will end up stalling which will affect where the best chc of
rain will be. Some models stall it across the mid section of the CWA
while others push it offshore by early evening. For now, am showing
more of a weak broad inverted sfc trough axis draped from VCT to ALI
by late afternoon, then the airmass becomes more modified as it
drifts off the coast Tue night with winds becoming east to northeast
over the coastal waters. Best low level moisture convergence will be
along the trough axis. Models prog moderate to strong CAPE along
with a weakening cap ahead of the bdry. Upper dynamics are not too
impressive but do show a short wave tracking across the area during
the day. The combination of these features should result in isol/sct
shra/tsra's on Tue. For now, have the highest pops draped across the
mid section of the CWA. Then shifting south and southeast Tue night.
Cooler and drier air is expected to be primarily across the northern
CWA for Tue night.
Due to winds becoming more easterly and swell periods increasing
Tuesday, the rip current risk is expected to be high Tue. In
addition, minor tidal overflow may also be an issue during high tide
Tue. A Coastal Flood Advisory may be needed Tue.
Marine...
A Small Craft Advisory will continue across the southern bays and
nearshore waters through 6 PM due to winds and across the offshore
waters through through Tue morning due to seas.
LONG TERM (Wednesday through Sunday)...
Chances for showers will continue on Wednesday as weak frontal
boundary will remain in the area. Moisture increases further on
Thursday with PWs climbing above 1.5 inches across much of the area.
Showers and storms will continue on Thursday as shortwave trough
passes to the north of the region. Favored locations for showers and
storms will be across the Rio Grande and western Brush Country.
Similar setups is expected on Friday as well with a second
disturbance approaching from the west. The combination of the
shortwave trough and daytime heating should result in another round
of isolated to scattered showers and thunderstorms. Rain chances
will persist into the weekend as well. The next cold front will move
through the region late Saturday night into Sunday morning. Moisture
will pool ahead of this boundary with a line of showers and storms
possible as the front moving through. Lingering showers will persist
Sunday morning across the southern half of the area before moving
out of the area. Regarding temperatures, highs will be at or above
normal despite partly to mostly cloudy skies. Temperatures will be
in the 70s and 80s through the end of the week.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 69 81 64 75 66 / 10 10 30 40 20
Victoria 69 79 59 75 65 / 10 50 20 30 20
Laredo 67 82 62 77 64 / 10 20 40 40 30
Alice 69 84 62 77 65 / 10 30 30 40 20
Rockport 70 78 63 74 66 / 10 20 30 30 20
Cotulla 66 79 60 76 64 / 10 20 20 30 30
Kingsville 70 84 63 78 66 / 10 20 30 40 20
Navy Corpus 70 78 65 73 67 / 10 10 30 40 20
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Small Craft Advisory until 9 AM CST Tuesday For the following
zones: Waters from Baffin Bay to Port Aransas from 20 to 60
NM...Waters from Port Aransas to Matagorda Ship Channel
from 20 to 60 NM.
Small Craft Advisory until 6 PM CST this evening For the
following zones: Bays and Waterways from Baffin Bay to Port
Aransas...Coastal waters from Baffin Bay to Port Aransas
out 20 NM.
&&
CB/85...AVIATIONHazardous weather outlook, Mar 6, 4:31 AM CST, 15 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 431 AM CST Mon Mar 6 2017 TXZ229>234-239>241-244-246-071045- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-San Patricio-Refugio- 431 AM CST Mon Mar 6 2017 This hazardous weather outlook is for Inland South Texas. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Isolated to scattered thunderstorms are expected Tuesday and Wednesday in response to a weak frontal boundary. Elevated moisture may contribute to additional isolated thunderstorms Thursday and Friday. Scattered thunderstorms may occur Saturday Night in advance of another frontal boundary. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ230-235-250-255-270-275-TXZ242-243-245-247-071045- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM-Kleberg-Nueces-Aransas-Calhoun- 431 AM CST Mon Mar 6 2017 This hazardous weather outlook is for Coastal South Texas and the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight A moderate risk of rip currents will exist today and tonight along Gulf-facing beaches. A Small Craft Advisory is in effect from 2pm until 6pm CST today for Bays and Waterways from Baffin Bay to Port Aransas for strong southeast flow. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A high risk of rip currents is expected to exist Tuesday along Gulf-facing beaches. Isolated to scattered thunderstorms are expected Tuesday and Wednesday in response to a weak frontal boundary. Elevated moisture may contribute to additional isolated thunderstorms Thursday and Friday. Scattered thunderstorms may occur Saturday Night in advance of another frontal boundary. Small Craft advisory conditions may occur over the Offshore Coastal Waters Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 3:12 AM CST | Coastal Flood Advisory | CRP | Aransas, Calhoun, Kleberg, Nueces | 3 days |
| Mar 7, 3:12 AM CST | Rip Current Statement | CRP | Aransas, Calhoun, Kleberg, Nueces | 3 days |
Nearby
River Flood Warnings in Texas, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.